# SDR CA020726008

- Difficulty date: June 18, 2002
- Submitted: August 23, 2002
- Operation: General aviation
- Make and model: Beech 58
- Aircraft time: 6,615 hours
- Engine: Cont IO520C
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 5038901229
- Condition: Broken
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

(CAN) APPROXIMATELY 6 INCHES FROM ENGINE END THROTTLE CABLE BROKE. REPLACED THROTTLE CABLE.
